# SDR TRBA2011076

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 22,185 hours, 26,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSP FOUND THE FLOOR EMERGENCY LIGHT (FRONT OF SERVICE CARTS) CAME OFF. THE ACFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED EMERGENCY FLOOR LIGHT IAW 33-50-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
